# SDR AWXA200600402

- Difficulty date: January 17, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Bs 727 S18a Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LT STR 18A WEB CRACKED, .9375 INCHES, JUST FORWARD OF BS 727 BULKHEAD.  MAINTENANCE CUT OUT AND REMOVED DAMAGE FROM LT STR 18A WEB IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06043-RC2.  FABRICATED FILLER, RADIUS FILLER AND RECEIVED REPAIR GUSSET IAW AWA ER NR 03-5361-06043-RC2.  INSTALLED FABRICATED REPAIR PARTS ON LT STR 18A WEB, JUST FORWARD OF BS 727 BULKHEAD, IAW AWA ER NR 03-5361-06043-RC2.
